# SDR COOSDR02128

- Difficulty date: June 1, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N1910
- Make and model: Boeing 727-23
- Aircraft serial: 19385
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 651734748
- Part serial: RR1922
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPOILER NR 2 DELAMINATED.
